# SDR 2025F00150

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft serial: 36844
- Aircraft time: 43,778 hours, 5,542 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 6164001007
- Part serial: 0782
- Condition: Warning Message
- Location: Zone 100
- Part time: 12 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD RSVR PRESS IND R STATUS MESSAGE.
